# SDR DALA2016092306795

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 38,886 hours, 20,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 & 23 EMERGENCY LIGHTS INOPERATIVE, FOUND LOOSE CONNECTOR, RECONNECTED
